# SDR 9612229753

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Split
- Location: Lt Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CABIN PRESSURE WOULD NOT HOLD STEADY.  SELECTED MANUAL AND STARTED CABIN DOWN MOMENTARILY THEN REVERTED BACK TO AUTO.  RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED SPLIT DUCT AFT OF ACM ON LEFT SIDE.  SYSTEM WAS PLACED ON MEL.
